# SDR 10506017007

- Difficulty date: August 22, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 17,012 hours, 32,012 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INSPECTION FOR ABC STRUCTURAL FS 213.25. MORE INFORMATION TO BE ADDED AT A LATER DATE.
